CureZone   Log On   Join
Re: taking two kinds of probiotics
 
LadyJane Views: 1,040
Published: 14 years ago
 
This is a reply to # 908,235

Re: taking two kinds of probiotics


I don't think it would. But like the last guy said. Experiment slowly and see how you feel. If you start to get nausious or cramps or diarrhea. I would suggest you stop one of them. But if nothing bad happens, I don't think it would be an issue.... but I'm no expert. So best advice. Talk to your doctor or the company's that manufacture those probiotics....


Good Luck to you!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.203 sec, (1)